Understanding More About Meth Overdose
Methamphetamine is the biggest cause of drug overdoses in the United States, accounting for 67,367 deaths in 2018. Although a meth overdose can be reversed, every second matters. It could cost you your life if you put off getting help because you’re frightened to admit to using meth or aren’t sure if you’ve overdosed. It’s crucial to understand the signs and symptoms of a meth overdose in order to obtain help as soon as possible. Meth overdose can happen at any time. You don’t have to be addicted to consume meth, and you can overdose on your first use.
Due to the fact that meth is illegal, it varies greatly from one substance to the next. It’s possible that two doses that appear to be the same aren’t. Even for individuals who have used it many times, it is possible to accidentally overdose.
Causes of Meth Overdose
Overdosing occurs when a person accidentally or intentionally consumes a substance and experiences negative side effects. Negative effects usually result from dosages that are too high for the body to handle, and an overdose can be fatal if not treated.
A person taking crystal meth can overdose due to what bodily reactions? According to the University of Arizona, most meth-related deaths are caused by heatstroke, which leads to multiple organ failure. When meth is overdosed, the blood pressure surges rapidly, which can result in bleeding, liver failure, or even lead poisoning (in very rare circumstances).
Warning Signs Associated With Meth Overdose
People who consume meth risk overdosing. Because meth is an illegal chemical that must be acquired illegally, no one can guarantee its strength or purity, let alone its safety. If you or someone you know has a meth problem, familiarise yourself with meth overdose warning signs as you could save a life someday.
Overdosing on meth causes the following symptoms:
- Inflammation of the chest
- High or low blood pressure
- Difficulties in breathing
- Fast or sluggish heart rate
If someone overdoses on meth, their chances of recovery are determined by the amount of the substance consumed and the speed with which they seek treatment. Meth overdoses can be recovered from, but it is crucial that the person who overdoses receives medical attention as soon as possible. In view of the fact that a meth overdose is a clear symptom of abuse, it is important to seek professional addiction therapy after the individual has been stabilized.
Treatment for Meth Overdose
Meth overdose treatment is determined by the symptoms. For anyone having symptoms that signal a poor reaction to methamphetamine, the Taylor Recovery Center recommends seeking emergency medical help at once. Following are some examples of emergency treatments:
- Checking vital signs
- Checking if the methamphetamine was eaten by mouth, smoked or injected.
- Testing of the blood and urine
- Offering breathing assistance, including oxygen
- If aberrant breathing is observed, x-rays of the chest may be required.
- CT scans in circumstances where there is a possibility of harm
- Administering intravenous fluids
- Administering medications for any issues with the heart, brain, muscles, or kidneys
Obtain Assistance Immediately
Overdosing on meth is a medical disease that can be cured. Taylor Recovery Center’s meth addiction specialists are ready to assist you with your addiction and support you on your journey to recovery. Please contact us as soon as possible to receive the assistance you require.